# SDR CALA9801505

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD LOWER C-3 DOOR CUTOUT CORRODED IN AFT CARGO COMPARTMENT BETWEEN LONGERON 25R AND 26R.  THE CORRODED AREA WAS REMOVED IAW SRM 51-30-2.  A DOUBLER WAS INSTALLED IAW SRM 53-10-1, PAGE 5, FIGURE 1.
